# SDR SWAA2022081032066

- Difficulty date: July 19, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER CRACKED / [01] MEASUREMENTS;[02] PERFORMED VISUAL INSPECTION ON R/H VAPOR BARRIER AND FOUND CRACK OF 11' AND FOUND CONTAMINATION PER B737 NDTM 51-05-01;[03] PERFORMED STOP DRILL SIZE 0.25 DIAMETER AT THE END OF CRACK PER B737 SRM 57-10-10-2R-2 STEP 6.B;[04] PREPARED DAMAGED AREA ON VAPOR BARRIER FOR REPAIR PER B737 SRM 51-70-04-2R-10 AND 51-70-04-2R-0 PARAGRAPH 4.E;[05] CORRECTION TO STEP 4: PREPARED VAPOR BARRIER FOR 24HR DRY-OUT PER B737 SRM 51-70-04-2R-0 PARAGRAPH 4.D;[06] VERIFIED STEPS 1-5. OK TO APPLY 24HR DRY;[07] APPLIED DRY OUT PROCESS AT R\H VAPOR BARRIER ON REPAIR AREA PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4.D) AND OK TO APPLY REPAIR AREA PER B737SRM 51-70-04-2R-0 PARAGRAPH(4.E);[08] VERIFIED STEP 7. OK TO APPLY REPAIR.;[09] REPAIRED R/H VAPOR BARRIER ON DAMAGE AREA WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED PO#1774613 AND PO#1690463;[10] VERIFIED STEP 9;[11] STEPS 3; 5; 7 AND 8 ARE RII;[12] APPLIED TEFLON PAINT ON R/H VAPOR BARRIER REF B 737 AMM 51-21-81-370-801;[13] VERIFIED STEP 12;[14] TASK C/W;[15] TASK C/W
